Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on Yaz birth control for around 8 months now. Thus far, everything has been mostly normal. This past Thursday I started a new pack of pills and like normal, my period started the Tuesday or Wednesday before. Now it's been 5 days of taking the active pills and I'm still bleeding. The bleeding at first was normal, and I thought my period went away Sunday, but I woke up this morning and it started again. It's different than when I'm on my period, this is like I'm actually urinating blood, because it's watery, cloudy, and not gooey or clotted like when I'm on my period. I'm scared that either I'm pregnant, ectopic-ally pregnant, that maybe I have an infection, or something much more serious like a kidney problem. I'm very concerned and I'm worried that if this bleeding does not stop that I'm going to be in some very serious trouble because I already suffer from iron deficiency anemia. Any comments, ideas, or advice on what could be the problem would be most appreciated.

Loading...

GO see your doctor! even if the bleeding stops. Let them know the symptoms. They are best able to help determine what is causing the abnormal bleeding. If you are still bleeding don't wait for an appointment tell the nurse or scheduler what is going on and they should be able to get you in right away.
Reply

Loading...